Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am using betoact 1.5 % W/V eye drop after consulting with an eye specialist. Is there any steroid composition. After using this drop I am filling sleepy. One doctor told me that it is one type of steroid. Please ans my question and help me.

2 Doctors Answered
by the name it's suggestive of steroid but in very low concentration hence quite safe it doesn't make u sleepy
It is not steroids... But an antihistaminic ... And they usually have drowsiness..
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.